RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2016, Volume 18, Number 1  


On extension of dominated Uryson operators
N. M. Abasov, M. A. Pliev
3
On the existence of a basis in a complemented subspace of a nuclear Köthe space of type $d_2$
A. K. Dronov
9
Two measure-free versions of the Brezis–Lieb lemma
E. Yu. Emelyanov, M. A. A. Marabeh
21
$\xi$-Lie derivations on algebras of locally measurable operators
I. M. Juraev
26
On partially measure compact unbounded linear operators on $L_2$
V. B. Korotkov
36
Operators on injective Banach lattices
A. G. Kusraev
42
Characterization and multiplicative representation of homogeneous disjointness preserving polynomials
Z. A. Kusraeva
51
On an optimal control problem for a linear system with variable structure
R. O. Mastaliyev
63
Remarks on first Zagreb indices
I. Ž. Milovanović, E. I. Milovanović
71
Владикавказский математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021